# SDR ABXA20150716088

- Difficulty date: July 16, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 92,974 hours, 25,642 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 113T149912
- Part serial: ABXV947
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REA NO C057-61644 MR ISSUED, REAMED 3 EA HOLES ROUND & TRUE, COMPLIED WITH HFEC.  ALL DEFECTS REMOVED IAW SRM 51-10-02 PARA 11.  FOR DETAILS ALSO SEE WORK STEPS 1 - 17 OF REA FOR WORK PERFORMED.  CORRODED LEVEL 2, PN 113T1499-12, PART NAME 1 - 3 BEAM NR 7 SUPPORT.  SN ABXV947, EXACT WS WS 616 RT.  ACFT WAS GNDED.
